# SDR ASAA2023022242052

- Difficulty date: February 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 58,650 hours, 20,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Detached
- Location: R1 Doorway
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EXIT SIGN FELL OFF MOUNTING BRACKET. GROUNDED - YES. REMOVED AND REPLACED FWD GALLEY EXIT SIGN EMERGENCY LIGHT SYSTEM OP'S CK IS GOOD.
